# SDR 2001UALA01977

- Difficulty date: August 31, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 66,784 hours, 17,399 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQUIPMENT NO COOLING LIGHT ON FOR 3 MINUTES. REPLACED CONTROLLER AND CLEANED EQUIPMENT COOLING AIR CLEANER.
